Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1969, Volume 24, Issue 2(146), Pages 229–230 (Mi umn5482)  

This article is cited in 3 scientific papers (total in 4 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On second order hyperbolic equations degenerating in the interior of a region and on its boundary

O. A. Oleinik


Full text: PDF file (242 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 26.11.1968

Citation: O. A. Oleinik, “On second order hyperbolic equations degenerating in the interior of a region and on its boundary”, Uspekhi Mat. Nauk, 24:2(146) (1969), 229–230

Citation in format AMSBIB
\Bibitem{Ole69}
\by O.~A.~Oleinik
\paper On second order hyperbolic equations degenerating in the interior of a~region and on its boundary
\jour Uspekhi Mat. Nauk
\yr 1969
\vol 24
\issue 2(146)
\pages 229--230
\mathnet{http://mi.mathnet.ru/umn5482}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=247279}
\zmath{https://zbmath.org/?q=an:0181.37401}


Linking options:
  • http://mi.mathnet.ru/eng/umn5482
  • http://mi.mathnet.ru/eng/umn/v24/i2/p229

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. Ya. Ivrii, V. M. Petkov, “Necessary conditions for the Cauchy problem for non-strictly hyperbolic equations to be well-posed”, Russian Math. Surveys, 29:5 (1974), 1–70  mathnet  crossref  mathscinet  zmath
    2. V. I. Arnol'd, M. I. Vishik, I. M. Gel'fand, Yu. V. Egorov, A. S. Kalashnikov, A. N. Kolmogorov, S. P. Novikov, S. L. Sobolev, “Ol'ga Arsen'evna Oleinik (on her sixtieth birthday)”, Russian Math. Surveys, 40:5 (1985), 267–287  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. A. V. Deryabina, “Second-order hyperbolic equations with strong characteristic degeneracy at the initial hypersurface”, Sb. Math., 191:4 (2000), 503–527  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. R. M. Askhatov, R. N. Abaidullin, “Reshenie osnovnykh kraevykh zadach dlya odnogo vyrozhdayuschegosya ellipticheskogo uravneniya metodom potentsialov”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 157, no. 1, Izd-vo Kazanskogo un-ta, Kazan, 2015, 5–14  mathnet  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:350
    Full text:123
    References:48
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021